# SDR UALA2010012100264

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 35,548 hours, 4,371 cycles
- Engine: Pwa PW4090
- Engine time: 32,134 hours, 3,987 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HPT BLADE BURN.  DAMAGE AT HPT TURBINE BLADES 2EA HAVING MATERIAL BURN THROUGH IN AREA B BEYOND LIMITS.  R & R ENGINE.
